Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 248, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 20, 2011, 9:29 AM EDT for Dearborn County, Ripley County, Indiana. It was in force for 21 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2011, 9:29 AM EDT (13:29 UTC)
- Expired
- Jun 20, 2011, 9:50 AM EDT
- In force
- 21 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Dearborn County, IN, Ripley County, IN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 9:35 AM EDT | HAIL 0.88 | Osgood, IN | |
| Jun 20, 9:36 AM EDT | HAIL 1 | Osgood, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 146 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 1072 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
912
WUUS51 KILN 201329
SVRILN
INC029-137-201400-
/O.NEW.KILN.SV.W.0248.110620T1329Z-110620T1400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
929 AM EDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN DEARBORN COUNTY IN SOUTHEAST INDIANA...
RIPLEY COUNTY IN SOUTHEAST INDIANA...
* UNTIL 1000 AM EDT.
* AT 923 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR OTTER
VILLAGE...MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
VERSAILLES...
MILAN...
MOORES HILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3911 8544 3913 8545 3928 8526 3913 8497
3893 8518 3893 8521 3891 8521 3891 8523
3907 8545
TIME...MOT...LOC 1329Z 312DEG 20KT 3910 8532
$$2 follow-up statements
999
WWUS51 KILN 201341
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
941 AM EDT MON JUN 20 2011
INC029-137-201400-
/O.CON.KILN.SV.W.0248.000000T0000Z-110620T1400Z/
DEARBORN IN-RIPLEY IN-
941 AM EDT MON JUN 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM EDT
FOR RIPLEY AND SOUTHWESTERN DEARBORN COUNTIES...
AT 936 AM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR VERSAILLES...MOVING SOUTHEAST AT 25 MPH. THE
INDIANA STATE POLICE REPORTED PEA SIZE HAIL IN OSGOOD WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MILAN AND MOORES HILL.
IN ADDITION...BENHAM...OLEAN...MANCHESTER...COLD SPRINGS...CROSS
PLAINS AND FRIENDSHIP ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3905 8541 3924 8519 3913 8497 3893 8518
3893 8521 3891 8521 3891 8523
TIME...MOT...LOC 1341Z 312DEG 20KT 3906 8526
$$677
WWUS51 KILN 201350
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
950 AM EDT MON JUN 20 2011
INC029-137-201400-
/O.CAN.KILN.SV.W.0248.000000T0000Z-110620T1400Z/
DEARBORN IN-RIPLEY IN-
950 AM EDT MON JUN 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR RIPLEY AND SOUTHWESTERN
DEARBORN COUNTIES HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3905 8541 3924 8519 3913 8497 3893 8518
3893 8521 3891 8521 3891 8523
TIME...MOT...LOC 1350Z 312DEG 20KT 3902 8521
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 9:27 AM EDT, 2 minutes earlier.
Area forecast discussion, Jun 20, 9:27 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
927 AM EDT MON JUN 20 2011
.SYNOPSIS...
A WARM FRONT OVER THE MIDDLE OHIO VALLEY WILL LIFT SLOWLY NORTHEAST
ACROSS THE REGION THROUGH TONIGHT. UPPER LEVEL DISTURBANCES WILL
MOVE ALONG THIS FRONT...KEEPING THE THREAT OF SHOWERS AND
THUNDERSTORMS. UPPER LEVEL RIDGING WILL THEN BUILD INTO THE AREA
ON TUESDAY. AN APPROACHING LOW PRESSURE SYSTEM AND COLD FRONT WILL
BRING ADDITIONAL UNSETTLED WEATHER TO THE AREA BY MID WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
FOG IS DISSIPATING SO THE DENSE FOG ADVISORY HAS BEEN CANCELLED.
WITH THUNDERSTORMS ALONG A WARM FRONT MOVING INTO THE AREA...THE FOCUS
HAS SHIFTED TO HEAVY RAIN AND SEVERE WEATHER. WITH PRECIPITABLE
WATER NEAR 2 INCHES ALONG THE SLOW MOVING FRONT...ENHANCED BY A
SHORT WAVE TO THE NORTH AND IN AN ENVIRONMENT OF INCREASING
INSTABILITY...EXCESSIVE RAINFALL WILL LIKELY LEAD TO FLOODING AND
A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ROUGHLY THE WEST HALF OF
THE FORECAST AREA INCLUDING CINCINNATI AND DAYTON.
SEVERE WEATHER THREAT EXISTS WITH THE MAIN CONCERN BEING DAMAGING
WINDS THIS AFTERNOON AS DELTA THETA E INCREASES TO OVER 20 C.
LARGE HAIL WILL ALSO BE POSSIBLE DUE TO LARGE VERTICAL DEVELOPMENT
OF CONVECTIVE CELLS...THOUGH THE WET BULB ZERO HEIGHT OF 11200 FT
IS ABOVE THE MOST FAVORABLE RANGE.
FOR TONIGHT...WARM FRONT SHOULD MAKE IT TO THE SRN
GREAT LAKES SHORELINE BY SUNRISE...ALLOWING SHOWERS AND
THUNDERSTORMS TO DECREASE FROM SW TO NE OVERNIGHT. TEMPERATURES
WILL ONCE AGAIN BE TRICKY DUE TO CLOUDS AND PCPN. HAVE GENERALLY
GONE WITH HIGHS IN THE UPPER 70S NORTH TO LOWER 80S SOUTH...KNOWING
THAT COOLER VALUES MAY RESULT IF A CATEGORICAL EVENT OCCURS.
OVERNIGHT LOWS WILL DROP INTO THE MID 60S TO THE LOWER 70S.
&&
.SHORT TERM /TUESDAY THROUGH THURSDAY/...
HAVE USED A BLEND OF THE GFS/ECMWF FOR THE SHORT TERM FORECAST.
A MID LVL RIDGE IS FORECAST TO BUILD NORTH INTO THE MIDDLE OHIO
VALLEY BY TUESDAY MORNING. THE AXIS OF THIS RIDGE WILL MOVE EAST
OF THE AREA BY AFTN. TUESDAY SHOULD BE THE HOTTEST DAY OF THE WEEK
WITH MORE SUNSHINE ANTICIPATED THAN THE LAST FEW DAYS. GIVEN THAT
THE AREA WILL BE ON THE WEST SIDE OF THE RIDGE AXIS...CAN NOT RULE
OUT A WEAK EMBEDDED DISTURBANCE RIPPLING WITHIN THE FLOW THAT MAY
KICK OFF A SHOWER AND THUNDERSTORM...MAINLY DURING THE AFTN. HIGHS
SHOULD PEAK IN THE LOWER 90S.
A PRETTY SUBSTANTIAL UPR LVL TROF WILL MOVE FROM THE NRN/CNTRL
PLAINS TO THE WESTERN GREAT LAKES/LOWER OHIO VALLEY TUESDAY NIGHT
THROUGH THURSDAY. THE ASSOCIATED COLD FRONT IS EXPECTED TO PASS
ACRS THE REGION WEDNESDAY NIGHT. MODELS CONTINUE TO SHOW EMBEDDED
UPR LVL DISTURBANCES RIPPLING THROUGH THE FLOW AROUND AFOREMENTIONED
TROF. THESE FEATURES WILL ACT AS FOCUSING AGENTS FOR SHOWERS AND
STORMS. IT IS TOO DIFFICULT TO PINPOINT THE TIMING AND COVERAGE AT
THIS TIME...SO HAVE PRETTY MUCH PLACED HIGH CHANCE POPS IN THE
FORECAST DURING THE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT TIME
FRAME. AGAIN...THE CHANCE FOR SEVERE STORMS WILL DEPEND ON THE
INSTABILITY ONCE AGAIN...AND THIS WILL HAVE TO BE MONITORED.
COOLER AIR WILL BEGIN TO FILTER INTO THE REGION ON THURSDAY BEHIND
THE COLD FRONT. MORE WRAP AROUND UPR LVL WX DISTURBANCES ARE EXPECTED
AROUND THE UPR LVL LOW WHICH WILL KEEP THINGS UNSETTLED ON
THURSDAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
THE UPPER LEVEL LOW WILL PROGRESS VERY SLOWLY EASTWARD ACRS THE
GREAT LAKES REGION THROUGH THE END OF THE WEEK. STILL
TOUGH TO RULE OUT SOME LINGERING SCATTERED SHOWERS AND THUNDERSTORMS
FRIDAY AND POSSIBLY EVEN ON INTO SATURDAY AS UPPER LEVEL TROUGH
MOVES SLOWLY OVERHEAD. THIS WILL ALSO RESULT IN COOLER TEMPERATURES
IN THE MID/UPPER LEVELS. DAYTIME HIGHS WILL BE SOMEWHAT DEPENDENT
ON HOW MUCH SUNSHINE WE END UP WITH...BUT OVERALL EXPECT TEMPERATURES
NEAR OR SLIGHTLY BELOW NORMAL ON INTO THE WEEKEND.
&&
.AVIATION /13Z MONDAY THROUGH FRIDAY/...
LIFR VISIBILITIES WILL CONTINUE FOR THE NEXT FEW
HOURS...ESPECIALLY FOR THE CENTRAL OHIO TAF SITES. INCOMING MID
AND HIGH CLOUDS FROM UPSTREAM CONVECTION WILL MOVE OVER THE SITES
DURING THE MORNING AS WELL.
A WARM FRONT IS SLOWLY MOVING NORTHEAST...AND WILL CONTINUE ITS
PROGRESS THROUGH THE FORECAST AREA THIS MORNING. THIS FRONT WILL
BE A FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS. TIMED OUT
VCSH/CB FOR A FEW HOURS DURING THE MORNING AND AFTERNOON HOURS.
THE CINCINNATI TAF SITES WILL SEE THIS POSSIBILITY AT THE
BEGINNING OF THE NEW SET OF TAFS...WHILE THE OTHER SITES WILL SEE
A CHANCE OF STORMS LATER ON. SPECIFIC TIMING FOR THUNDER HAS NOT
BEEN INTRODUCED AS OF YET...OWING MAINLY TO QUESTIONS OF COVERAGE.
HOWEVER...WHERE THUNDERSTORMS DO DEVELOP...MVFR/IFR CONDITIONS
WILL BE POSSIBLE. SEVERE WEATHER IS ALSO A POSSIBILITY.
CONDITIONS WILL AGAIN CLEAR OUT A BIT FROM SOUTHWEST TO NORTHEAST
OVERNIGHT...AND MORE VISIBILITY RESTRICTIONS SEEM LIKELY.
OUTLOOK...CHANCE OF THUNDERSTORMS WILL CONTINUE FROM MONDAY NIGHT
THROUGH THURSDAY NIGHT.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OHZ034-035-042-043-
051>053-060>062-070>072-077>081.
KY...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KYZ091>093-096>100.
IN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR INZ050-058-059-066-
073>075.
&&
SYNOPSIS...HICKMAN
NEAR TERM...CONIGLIO/HICKMAN
SHORT TERM...HICKMAN
LONG TERM...HICKMAN/JGL
AVIATION...HATZOSHazardous weather outlook, Jun 20, 9:00 AM EDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 900 AM EDT MON JUN 20 2011 INZ050-058-059-066-073>075-KYZ091>093-096>100-OHZ034-035-042-043- 051>053-060>062-070>072-077>081-211300- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-BOONE- KENTON-CAMPBELL-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-MERCER- AUGLAIZE-DARKE-SHELBY-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE- BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- 900 AM EDT MON JUN 20 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THE POTENTIAL EXISTS FOR SEVERE THUNDERSTORMS TO OCCUR THROUGH THIS EVENING AS A SLOWLY ADVANCING WARM FRONT INTERACTS WITH UPPER LEVEL WEATHER DISTURBANCES ALOFT. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. THE ATMOSPHERE WILL BE VERY MOIST...WHICH WILL RESULT IN LOCALLY HEAVY RAIN. SOME THUNDERSTORMS MAY BE SLOW-MOVING. THUS...SOME FLOODING ISSUES MAY ARISE...ESPECIALLY WHERE THUNDERSTORMS MOVE ACROSS THE SAME AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SUBSTANTIAL UPPER LEVEL LOW AND ASSOCIATED COLD FRONT WILL AFFECT THE REGION WEDNESDAY INTO WEDNESDAY NIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS PERIOD IF ENOUGH INSTABILITY CAN BE REALIZED. DAMAGING WINDS AND LARGE HAIL WOULD BE THE PRIMARY SEVERE WEATHER THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ080-KYZ089-090-094-095-OHZ026-044>046-054>056-063>065-073-074-082- 088-211300- SWITZERLAND-CARROLL-GALLATIN-OWEN-GRANT-HARDIN-LOGAN-UNION OH- DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD- ROSS-HOCKING-PIKE-SCIOTO- 900 AM EDT MON JUN 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THE POTENTIAL EXISTS FOR SEVERE THUNDERSTORMS TO OCCUR THROUGH THIS EVENING AS A SLOWLY ADVANCING WARM FRONT INTERACTS WITH UPPER LEVEL WEATHER DISTURBANCES ALOFT. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. THE ATMOSPHERE WILL BE VERY MOIST...WHICH WILL RESULT IN LOCALLY HEAVY RAIN. SOME THUNDERSTORMS MAY BE SLOW-MOVING. THUS...SOME FLOODING ISSUES MAY ARISE...ESPECIALLY WHERE THUNDERSTORMS MOVE ACROSS THE SAME AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SUBSTANTIAL UPPER LEVEL LOW AND ASSOCIATED COLD FRONT WILL AFFECT THE REGION WEDNESDAY INTO WEDNESDAY NIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS PERIOD IF ENOUGH INSTABILITY CAN BE REALIZED. DAMAGING WINDS AND LARGE HAIL WOULD BE THE PRIMARY SEVERE WEATHER THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 20, 4:03 AM EDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 403 AM EDT MON JUN 20 2011 INZ050-058-059-066-073-074-KYZ091>093-097>100-OHZ026-034-035- 042>046-051>056-060>065-070>074-077>082-088-201015- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-BOONE- KENTON-CAMPBELL-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER- AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN- CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...BURLINGTON... INDEPENDENCE...ALEXANDRIA...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 403 AM EDT MON JUN 20 2011 ...PATCHY DENSE FOG THIS MORNING... FOG HAS DEVELOPED ACROSS THE REGION EARLY THIS MORNING. VISIBILITIES HAVE DROPPED TO BELOW ONE MILE IN MANY LOCATIONS. THERE WILL BE A FEW PATCHES OF FOG THAT DROP VISIBILITIES TO BETWEEN ONE HALF MILE AND ONE QUARTER MILE. THOSE ON THE ROAD SHOULD ALLOW EXTRA TIME FOR DRIVING...AND SLOW DOWN TO ACCOUNT FOR REDUCED VISIBILITIES. HATZOS
Special weather statement, Jun 20, 7:17 AM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
717 AM EDT MON JUN 20 2011
KYZ095>097-201200-
PENDLETON KY-BRACKEN KY-GRANT KY-
717 AM EDT MON JUN 20 2011
...A STRONG THUNDERSTORM WILL AFFECT EASTERN GRANT...BRACKEN AND
PENDLETON COUNTIES THROUGH 800 AM EDT...
AT 715 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR GOFORTH...
MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BUTLER...FALMOUTH AND
BROOKSVILLE.
ALSO...GOFORTH...MARCUS...GREENWOOD...GENE SNYDER AIRPORT...MORGAN...
CATAWBA...MOUNT AUBURN AND MCKINNEYSBURG ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3858 8421 3855 8441 3856 8467 3879 8464
3880 8446 3884 8431 3876 8419 3873 8393
3859 8400 3861 8408 3855 8415 3855 8421Special weather statement, Jun 20, 8:34 AM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
834 AM EDT MON JUN 20 2011
INZ058-066-073-074-201300-
FRANKLIN IN-DEARBORN IN-FAYETTE IN-RIPLEY IN-
834 AM EDT MON JUN 20 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN RIPLEY...SOUTHERN
FAYETTE...NORTHERN DEARBORN AND FRANKLIN COUNTIES THROUGH 900 AM
EDT...
AT 836 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
OLDENBURG...MOVING EAST AT 30 MPH.
WIND GUSTS TO 35 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BATESVILLE...OLDENBURG
AND BROOKVILLE.
ALSO...HAMBURG...LAUREL...PEPPERTOWN...METAMORA...PENNTOWN...
SUNMAN...BLOOMING GROVE AND LAWRENCEVILLE ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3927 8530 3955 8530 3953 8503 3952 8501
3952 8496 3924 8496 3921 8541 3922 8541Special weather statement, Jun 20, 9:02 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
902 AM EDT MON JUN 20 2011
INZ066-073-074-201330-
FRANKLIN IN-DEARBORN IN-RIPLEY IN-
902 AM EDT MON JUN 20 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN RIPLEY...NORTHWESTERN
DEARBORN AND FRANKLIN COUNTIES THROUGH 930 AM EDT...
AT 900 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH
OF NAPOLEON...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED
INCLUDE...OSGOOD...BATESVILLE...OLDENBURG...MOORES HILL...MILAN AND
BROOKVILLE.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3927 8530 3951 8530 3949 8491 3909 8510
3914 8545 3920 8545The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 5:40 AM EDT | Dense Fog Advisory | ILN | Fayette, Franklin, Union, Wayne | 3 hr |
| Jun 20, 8:34 AM EDT | Special Weather Statement | ILN | Franklin | 26 min |
| Jun 20, 9:02 AM EDT | Special Weather Statement | ILN | Franklin | 28 min |
| Jun 20, 9:04 AM EDT | Flash Flood Watch | ILN | Dearborn, Fayette, Franklin, Ohio, Ripley, Union and 1 more | 11 hr |
| Jun 20, 9:15 AM EDT | Areal Flood Advisory | ILN | Franklin, Ripley | 3 hr |
| Jun 20, 9:45 AM EDT | Areal Flood Advisory | ILN | Dearborn | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.